BOOKS

T. Baird, The moduli space of flat G-bundles over a nonorientable surface, Doctoral thesis, University of Toronto, (2008)

PUBLISHED REFEREED ARTICLES

T. Baird, Moduli of at SU(3)-bundles over a Klein bottle, Mathematical Research Letters, 17(5) (2010): 843-849

T. Baird, Y. Lin, Generalized complex Hamiltonian actions: examples and constraints, Journal of the London Mathematical Society, 81(3) (2010): 573-588

T. Baird, Moduli spaces of at SU(2)-bundles over nonorientable surfaces, Quarterly Journal of Mathematics, 61 (2010): 141-170

T. Baird, Y. Lin, Topology of generalized complex quotients, Journal of Geometry and Physics, 60:10 (2010): 1539-1557

T. Baird, Cohomology of the space of commuting n-tuples in a compact Lie group, Algebraic & Geometric Topology 7 (2007): 737-754

T. Baird, L. Jeffrey, P. Selick, The space of commuting n-tuples in SU(2), Illinois Journal of Mathematics, 5(3) (2011): 805-813

T. Baird, GKM-sheaves and non-orientable surface group representations, Journal of Symplectic Geometry, 12(4), (2015), 867-921.

T. Baird, Moduli spaces of vector bundles over a real curve, Canadian Journal of Mathematics 66(2014), 961-992.

T. Baird, D. Ramras, Smooth maps into algebraic sets and spaces of flat connections, Geometria Dedicata, 174(1), (2015), 359-374.

T. Baird, Antiperfection of Yang-Mills Morse theory over a nonorientable surface, International Journal of Mathematics, 26(11), 1550087 (2015)

ACCEPTED REFERRED ARTICLES, AWAITING PUBLICATION

T. Baird, Classifying spaces of twisted loop groups, 14 pages, accepted by Algebraic & Geometric Topology

SUBMITTED ARTICLES, NOT YET ACCEPTED

T. Baird, Cohomology of the moduli space of rank two vector bundles over a real curve,
27 pages, arXiv:1508.02318

Advertisements